# SDR BAQA081534

- Difficulty date: November 26, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N911BK
- Make and model: Bolkms BK117A3
- Aircraft serial: 7099
- Aircraft time: 6,439 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 4021541671
- Part serial: 86101412
- Condition: Failed
- Location: Cockpit
- Part time: 6,440 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GYRO TAKES TOO LONG TO COME ON LINE. 4-5 MINUTES.  SPEX FILE WITH NO NUMBER REPLACED WITH SERVICEABLE UNIT.
